Siberian Mathematical Journal

, Volume 26, Issue 1, pp 1–7 | Cite as

Mappings preserving pseudo-Euclidean volume

  • S. N. Astrakov


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    Yu. F. Borisov, “Transformations of pseudo-Euclidean space, preserving the isotropicness of a vector,” Izv. Vyssh. Uchebn. Zaved., Mat., No. 6, 31–39 (1960).Google Scholar
  2. 2.
    J. A. Lester, “Transformations of n-space which preserve a fixed square-distance,” Can. J. Math.,31, No. 2, 392–395 (1979).Google Scholar
  3. 3.
    P. K. Rashevskii, Riemannian Geometry and Tensor Analysis [in Russian], Nauka, Moscow (1967).Google Scholar
  4. 4.
    A. D. Alexandrov, “Mappings of spaces with families of cones and space-time transformations,” Ann. Mat. Pura Appl.,103, 229–257 (1975).Google Scholar

Copyright information

© Plenum Publishing Corporation 1985

Authors and Affiliations

  • S. N. Astrakov

There are no affiliations available

Personalised recommendations